# SDR UIEA2025080701098

- Difficulty date: August 7, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 3,233 hours, 19,152 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Repair
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR - FOUND EXISTING REPAIR AT FWD CGO INNER SKIN, BETWEEN STA 580 - STA  596.   ACCOMPLISHED EI #T2025A52M-1521 REV 1. 2. JOB COMPLETED AND CONDITION CHECK NORMAL )
